# SDR A6WA201312014391

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL SERVICE PANEL LOWER MOUNT BRACKET CRACKED.  REMOVED, DUPLICATED & INSTALLED MOUNT BRACKET IAW CRJ 200 SRM 51-40-11 & 51-42-06.
